TU Darmstadt / ULB / TUbiblio

Discretization of Maxwell’s Equations in the Setting of Geometric Algebra

Klimek, Mariusz and Schöps, Sebastian and Weiland, Thomas (2013):
Discretization of Maxwell’s Equations in the Setting of Geometric Algebra.
In: Proceedings of the 11th International Conference of Numerical Analysis and Applied Mathematics, pp. 517-520, [Online-Edition: http://dx.doi.org/10.1063/1.4825541],
[Book Section]

Item Type: Book Section
Erschienen: 2013
Creators: Klimek, Mariusz and Schöps, Sebastian and Weiland, Thomas
Title: Discretization of Maxwell’s Equations in the Setting of Geometric Algebra
Language: English
Title of Book: Proceedings of the 11th International Conference of Numerical Analysis and Applied Mathematics
Volume: 1558
Number: 1
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields) > Computational Engineering (from 01.01.2019 renamed Computational Electromagnetics)
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Event Title: Proceedings of the 11th International Conference of Numerical Analysis and Applied Mathematics
Date Deposited: 24 Mar 2016 12:21
Official URL: http://dx.doi.org/10.1063/1.4825541
Additional Information:

TEMF-Pub-DB TEMF002286

Export:

Optionen (nur für Redakteure)

View Item View Item